ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2007 , Volume 6 , Issue 1

Select all articles

Export/Reference:

Alien limit cycles in rigid unfoldings of a Hamiltonian 2-saddle cycle
Magdalena Caubergh, Freddy Dumortier and Robert Roussarie
2007, 6(1): 1-21 doi: 10.3934/cpaa.2007.6.1 +[Abstract](991) +[PDF](225.5KB)
Existence of a capacity solution to a coupled nonlinear parabolic--elliptic system
Francisco Ortegón Gallego and María Teresa González Montesinos
2007, 6(1): 23-42 doi: 10.3934/cpaa.2007.6.23 +[Abstract](943) +[PDF](206.7KB)
Semi-stable and extremal solutions of reaction equations involving the $p$-Laplacian
Xavier Cabré and Manel Sanchón
2007, 6(1): 43-67 doi: 10.3934/cpaa.2007.6.43 +[Abstract](852) +[PDF](260.5KB)
The stability of the equilibrium for a perturbed asymmetric oscillator
Xiong Li
2007, 6(1): 69-82 doi: 10.3934/cpaa.2007.6.69 +[Abstract](816) +[PDF](161.8KB)
Upper semicontinuous attractor for 2D Mindlin-Timoshenko thermoelastic model with memory
Tamara Fastovska
2007, 6(1): 83-101 doi: 10.3934/cpaa.2007.6.83 +[Abstract](684) +[PDF](218.4KB)
Periodic solutions of nonlinear periodic differential systems with a small parameter
Adriana Buică, Jean–Pierre Françoise and Jaume Llibre
2007, 6(1): 103-111 doi: 10.3934/cpaa.2007.6.103 +[Abstract](881) +[PDF](130.3KB)
Global attractor for a composite system of nonlinear wave and plate equations
Francesca Bucci, Igor Chueshov and Irena Lasiecka
2007, 6(1): 113-140 doi: 10.3934/cpaa.2007.6.113 +[Abstract](960) +[PDF](270.4KB)
Some nonexistence results for quasilinear PDE's
Evgeny Galakhov
2007, 6(1): 141-161 doi: 10.3934/cpaa.2007.6.141 +[Abstract](859) +[PDF](216.3KB)
A variational approach to resonance for asymmetric oscillators
D. Bonheure and C. Fabry
2007, 6(1): 163-181 doi: 10.3934/cpaa.2007.6.163 +[Abstract](733) +[PDF](197.8KB)
Localization of blow-up points for a nonlinear nonlocal porous medium equation
Lili Du and Zheng-An Yao
2007, 6(1): 183-190 doi: 10.3934/cpaa.2007.6.183 +[Abstract](1012) +[PDF](130.8KB)
A result on Hardy-Sobolev critical elliptic equations with boundary singularities
Jinhui Chen and Haitao Yang
2007, 6(1): 191-201 doi: 10.3934/cpaa.2007.6.191 +[Abstract](847) +[PDF](204.0KB)
Remarks on dispersive estimates and curvature
Fabio Nicola
2007, 6(1): 203-212 doi: 10.3934/cpaa.2007.6.203 +[Abstract](777) +[PDF](152.1KB)
Periodic solutions of a periodic scalar piecewise ode
José Luis Bravo, Manuel Fernández and Antonio Tineo
2007, 6(1): 213-228 doi: 10.3934/cpaa.2007.6.213 +[Abstract](833) +[PDF](189.7KB)
A note on the exact controllability for nonautonomous hyperbolic systems
Tatsien Li and Zhiqiang Wang
2007, 6(1): 229-235 doi: 10.3934/cpaa.2007.6.229 +[Abstract](778) +[PDF](142.9KB)
Monotone solutions to a class of elliptic and diffusion equations
Li Ma, Chong Li and Lin Zhao
2007, 6(1): 237-246 doi: 10.3934/cpaa.2007.6.237 +[Abstract](783) +[PDF](135.9KB)
Problem on stationary flow of electrorheological fluids at the generalized conditions of slip on the boundary
W. G. Litvinov
2007, 6(1): 247-277 doi: 10.3934/cpaa.2007.6.247 +[Abstract](772) +[PDF](267.8KB)
Pullback attractors for asymptotically upper semicompact non-autonomous multi-valued semiflows
Ting Li
2007, 6(1): 279-285 doi: 10.3934/cpaa.2007.6.279 +[Abstract](841) +[PDF](110.4KB)
Global existence and uniqueness of solutions for multidimensional weakly parabolic systems arising in chemistry and biology
F. R. Guarguaglini and R. Natalini
2007, 6(1): 287-309 doi: 10.3934/cpaa.2007.6.287 +[Abstract](696) +[PDF](239.7KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]